# SDR SWIA201744083

- Difficulty date: December 21, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 34,203 hours, 30,200 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE  NOSE GEAR WOULD NOT RETRACT.  REMOVED AND REPLACED THE PROXIMITY SENSOR BRACKET. OPS CHECKED GOOD.
